# SDR I5EA2021040700003

- Difficulty date: April 7, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N149XA
- Make and model: Boeing 737484
- Aircraft serial: 27149
- Aircraft time: 60,476 hours, 37,175 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 496692
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND CABIN AFT ENTRY CEILING PANEL EMERGENCY LIGHT BATTERY PACK INOP.  REMOVED AND REPLACED CABIN AFT ENTRY CEILING PANEL EMERGENCY LIGHT (M1137), PERFORMED OPS CHECK, NORMAL AS PER AMMM 33-51-51 AND 33-51-02
